Towards Impact Functions for Stochastic Climate Change

F. Estrada Porrua, R.S.J. Tol

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Article number1550015
JournalClimate Change Economics
Volume6
Issue number4
DOIs
Publication statusPublished - 2015

Cite this

@article{8c4191164410416a94bad1946fc98cce,
title = "Towards Impact Functions for Stochastic Climate Change",
author = "{Estrada Porrua}, F. and R.S.J. Tol",
year = "2015",
doi = "10.1142/S2010007815500153",
language = "English",
volume = "6",
journal = "Climate Change Economics",
issn = "2010-0078",
publisher = "World Scientific Publishing",
number = "4",

}

Towards Impact Functions for Stochastic Climate Change. / Estrada Porrua, F.; Tol, R.S.J.

In: Climate Change Economics, Vol. 6, No. 4, 1550015, 2015.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - Towards Impact Functions for Stochastic Climate Change

AU - Estrada Porrua, F.

AU - Tol, R.S.J.

PY - 2015

Y1 - 2015

U2 - 10.1142/S2010007815500153

DO - 10.1142/S2010007815500153

M3 - Article

VL - 6

JO - Climate Change Economics

JF - Climate Change Economics

SN - 2010-0078

IS - 4

M1 - 1550015

ER -